Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Glycomat?

I am 52 .I take Glycomat 250 once in a day after reakfast . My suger levels are fasting 90 / PP 98 and HbA1C usually 5.3 - 5.4 . I am consuming Glycomat ( Initialy Glycomat SR 500 and later on Glycomat 250 ) since last 4 years . Is this medicine having side effects , considering the fact that I need to continue with Glycomat here after also .
Mon, 17 Nov 2014
Report Abuse
General & Family Physician 's  Response
Hi
Thanks for contacting
Going through your history your diabetes is good control. Glycomet contains Metformin, use to treat Blood sugar level in Type 2 diabetes and it is in the biguanide class and it is the first line choice of drug for diabetes and will take life long. Like every drug has its side effect so Glycomet has also some side effect. In view of side effect and choice of drug to treat diabetes my advice is to continue with same drug ( Glycomet).
I am mentioning side effect of drugs but not be panic better to contact with your doctor
muscle pain or weakness;
numb or cold feeling in your arms and legs;
trouble breathing;
feeling dizzy, light-headed, tired, or very weak;
stomach pain, nausea with vomiting; or
slow or uneven heart rate.
Call your doctor at once if you have any other serious side effect such as:
feeling short of breath, even with mild exertion;
swelling or rapid weight gain; or
fever, chills, body aches, flu symptoms.
Less serious metformin side effects may include:

headache or muscle pain;
weakness; or
mild nausea, vomiting, diarrhea, gas, stomach pain.
Again my advice is CONTINUE YOUR TREATMENT WITH SAME GLYCOMET (VERY ESSENTIAL AND FIRST CHOICE OF TREATMENT FOR LIFE LONG)
tHANKS
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi sir,i am 28 yrs female my weight is50 kgsi want to increase my weight,so i want to know the dosage of cypon syrup and side effects of it. i have...